James B. Martin
James B. Martin
Verified email at stats.ox.ac.uk - Homepage
Title
Cited by
Cited by
Year
Random recursive trees and the Bolthausen-Sznitman coalescent
C Goldschmidt, JB Martin
Electron. J. Probab 10 (21), 718-745, 2005
972005
Limiting shape for directed percolation models
JB Martin
The Annals of Probability 32 (4), 2908-2937, 2004
862004
Stationary distributions of multi-type totally asymmetric exclusion processes
PA Ferrari, JB Martin
The Annals of Probability 35 (3), 807-832, 2007
852007
Fast jackson networks
JB Martin, YM Suhov
The Annals of Applied Probability 9 (3), 854-870, 1999
811999
A universality property for last-passage percolation paths close to the axis
T Bodineau, J Martin
Electronic Communications in Probability 10, 105-112, 2005
752005
Linear growth for greedy lattice animals
JB Martin
Stochastic Processes and their Applications 98 (1), 43-66, 2002
572002
Large tandem queueing networks with blocking
JB Martin
Queueing Systems 41 (1-2), 45-72, 2002
492002
Last-passage percolation with general weight distribution
JB Martin
Markov Process. Related Fields 12 (2), 273-299, 2006
472006
Heavy tails in last-passage percolation
B Hambly, JB Martin
probability theory and related fields 137 (1-2), 227-275, 2007
432007
A three state hard-core model on a Cayley tree
J Martin, U Rozikov, Y Suhov
Journal of Nonlinear Mathematical Physics 12 (3), 432-448, 2005
432005
A phase transition for competition interfaces
PA Ferrari, JB Martin, LPR Pimentel
The Annals of Applied Probability 19 (1), 281-317, 2009
402009
Coagulation-Fragmentation Duality, Poisson: Dirichlet Distributions and Random Recursive Trees
R Dong, C Goldschmidt, JB Martin
The Annals of Applied Probability, 1733-1750, 2006
352006
Multiclass processes, dual points and M/M/1 queues
PA Ferrari, JB Martin
arXiv preprint math-ph/0509045, 2005
352005
The jammed phase of the Biham-Middleton-Levine traffic model
O Angel, A Holroyd, J Martin
Electronic Communications in Probability 10, 167-178, 2005
342005
Reconstruction Thresholds on Regular Trees.
JB Martin
DRW, 191-204, 2003
322003
Concentration results for a Brownian directed percolation problem
BM Hambly, JB Martin, N O'Connell
Stochastic processes and their applications 102 (2), 207-220, 2002
222002
Collision probabilities in the rarefaction fan of asymmetric exclusion processes
PA Ferrari, P Gonçalves, JB Martin
Annales de l'IHP Probabilités et statistiques 45 (4), 1048-1064, 2009
212009
Stability of service under time-of-use pricing
S Chawla, NR Devanur, AE Holroyd, AR Karlin, JB Martin, B Sivan
Proceedings of the 49th Annual ACM SIGACT Symposium on Theory of Computing …, 2017
182017
Discrete low-discrepancy sequences
O Angel, AE Holroyd, JB Martin, J Propp
arXiv preprint arXiv:0910.1077, 2009
182009
Point processes in fast Jackson networks
JB Martin
The Annals of Applied Probability 11 (3), 650-663, 2001
182001
The system can't perform the operation now. Try again later.
Articles 1–20